# SDR VNAA0608023

- Difficulty date: August 19, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 4,901 hours, 4,885 cycles
- Engine: Ge CF343B1
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A PASSENGER, SERVICE, AND CARGO DOOR WARNING AT 4000 FT.  MAINTENANCE RESET THE SYSTEM AND PERFORMED OPERATIONAL CHECKS.  OPS CHECKS GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
